# SDR HALA2009061000232

- Difficulty date: June 10, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 87,710 hours, 16,747 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38002981
- Part serial: P2569
- Condition: Faulted
- Part time: 11,516 hours, 11,924 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU FAULT LIGHT ILLUM.  REMOVED AND REPLACED APU PER HAL M266-767, APU CHANGE OPS AND LEAK CHECK GOOD.
